Convergence of a formal power series and Gelfond-Leontev derivatives

Author S. I. Fedynyak, M. M. Sheremeta

Ivan Franko National University of Lviv

Abstract Given a formal power series, we establish conditions on the formal power seriess under which the series represents a function analytic in the disk $\{z\colon |z|\leq R\}, R\in (0, +\infty].$ We also give a survey of well-know results for the case $R=+\infty$.
Keywords formal power series; formal power series
Reference 1. .., .. // . . 1957. T.29, 3. C. 477500.

2. .. -// . , , . 1996. T.3, 3/4. C. 423445.

3. Sheremeta M.M. On analytic continuation of power series with the condition on their Gelfond-Leontev derivatives// Proc. Conf. held in Paseky nad Jezerou. 1996. P. 201205.

4. Sheremeta M.M. On analytic continuation of functions with the condition on their Gelfond-Leontev derivatives// Bull. Soc. Sci. of Lettr. Lodz. 1997. V.47. Ser.: Recher. sur le devorm. V.24. P. 8390.

5. .., .I. i i , ii - - i // i i. -, . .-. 2004. T.63. . 4447.

6. Volokh O.A., Sheremeta M.M. On formal power series whose Gelfond-Leontev derivatives satisfy a special condition// Mat. Stud. 2004. V.22, 1. P. 8793. (in Ukrainian)

7. Sheremeta M.M., Volokh O.A. On a convergence of formal power series under a special condition on the Gelfond-Leontev derivatives// Journal of Mathematical Physics, Analysis, Geometry. 2007. V.3, 2. P. 241252.

Pages 149-154
Volume 35
Issue 2
Year 2011
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML